# SDR SWAA2014010223766

- Difficulty date: December 15, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 27,419 hours, 12,361 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRANSVERSE WEB CRACKED AT OTBD UPPER FASTENER JUST INBD OF MAIN FLAP PROGRAM OILER SUPPORT ARM.  R & R WEB IAW SRM.
